# SDR AWXA200200841

- Difficulty date: August 27, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Aircraft: N188AW
- Make and model: Boeing 737277
- Aircraft serial: 22655
- Aircraft time: 60,849 hours, 49,416 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Switch
- Part number: 65448736
- Condition: Defective
- Location: L/E Slat
- Part time: 59,666 hours, 49,022 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 5 SLAT REMAINED IN EXTENDED POSITION, DECLARED EMERGENCY, TURNED BACK.  MX INSPECTED AND LUBRICATED NR 5 L/E SLAT ROD ENDS & TRACKS IAW BMM 12-22-71. CYCLED FLAPS SEVERAL TIMES, OPERATIONAL CHECK WAS NORMAL.  MX WROTE A CRITICAL FOLLOW-UP TO LUBRICATE ALL L/E DEVICES AND REPLACED NR 5 SLAT ACTUATOR.  MX LUBRICATED L/E SLAT TRACKS, MAIN / AUXILIARY TRACK ROLLERS, AND REPLACED NR 5 L/E SLAT ACTUATOR IAW R3M27020, PROBLEM STILL EXISTS.  ISOLATED PROBLEM TO DEFECTIVE NR 5 L/E SLAT ACTUATOR ROD END SWITCH, REPLACED ROD END (REED) SWITCH IAW T/C R3M27019, OPERATIONAL CHECK GOOD.
